It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-08-2008, 04:23 PM   #1
Newbie
(male)
 
Join Date: Nov 2007
Location: gatesville, tx. us
Posts: 9
kajunking007 HB User
Having a problem and don't know what to do!!!!!!

Well I know I am still in denial and am having a wake up call right now. Over the past two weeks I have been feeling bad weak and sever mood swings and staying agitated. I had notice that I can not get enough to drink and consantly sweating off and on inside and out. I have also been very fatigued and not wanting to do anything. Well on Tues. night I decided that I will check my BS in the am. (I have not been doing this for about 6 months) When I woke up I felt bad and when took my BS and it was 230 FBG also took my BP and it was 121/92 and I did it all again at night at 9:00 and it was 286. I continued to do this up till today see below:
8/7
7:12 am FBS 213
3:02 pm 342 this was right before lunch and medication Metiform 500
5:32 pm 198 2 hr after eating and taking med.
8:00 pm 288
8/8
6:34 am FBS 233
10:41 am 272 2hr after meal and meds
12:33 pm 370 before meal and meds

My wife stated that I have been a bear to everybody. She also stated that I am having problems breathing while sleeping and sweating also while sleeping. before I stoped doing the finger stick I was running around 140 on BS. I do not know what the danger scale is for the BS reading. I take the metaform 500 twice a day regularly.
I have been noticing that my eyes have been hurting and getting hard to focus.

So does anybody have any sugestion on what I need to do? Help

Last edited by kajunking007; 08-08-2008 at 04:29 PM. Reason: forgot to put in T2 as type

 
Sponsors Lightbulb
   
Old 08-08-2008, 05:31 PM   #2
Senior Member
(female)
 
Join Date: May 2005
Location: Florida
Posts: 281
lilbit1973 HB User
Re: Having a problem and don't know what to do!!!!!!

Don't just walk....RUN RUN RUN to your doctor and have him refer you to an endocrinologist! Based on your numbers, you are definitely diabteic! No if's, and or buts! I am sorry. PLEASE PLEASE PLEASE get help now!!! The longer you wait, the more irreversable damage you are doing to your body!!!!! You are risking blindness, neuropathy, kidney failure, heart disease etc. just to name a few! You need to bring those numbers into your doctor. In the meantime, stay away from refined sugar and white carbohydrates. Eat whole grains, fruits (low sugar ones), veggies and lean meats. If you do this, you should see your numbers drop some, but you DO NEED to see a doc ASAP! Please keep us posted.

 
Old 08-09-2008, 03:46 PM   #3
Newbie
(male)
 
Join Date: Nov 2007
Location: gatesville, tx. us
Posts: 9
kajunking007 HB User
Re: Having a problem and don't know what to do!!!!!!

Well today has been a roller coaster on BS readings fbg was 211 and 2hr after breaf. and meds it was 374 and 4hrs after lunch 190 an feel like i went through the ringer and can't get enough to drink. I feel like I have drank a pool and I have visted every bathroom around town. Will go see Dr. on monday in the am.

 
Old 08-10-2008, 06:42 AM   #4
Veteran
(male)
 
Join Date: Oct 2006
Location: Orwigsburg, PA, USA
Posts: 435
tfkeel HB User
Re: Having a problem and don't know what to do!!!!!!

Great. You need a doctor and a good program. You may find it easier to simply eliminate carbohydrates from your diet entirely. Just eat meat and salad.

For several years, I controlled my diabetes this way without taking any drugs. It has progressed, now, though, where I do require drugs even if my diet is well-controlled.

 
Old 08-11-2008, 03:35 PM   #5
Newbie
(male)
 
Join Date: Nov 2007
Location: gatesville, tx. us
Posts: 9
kajunking007 HB User
Re: Having a problem and don't know what to do!!!!!!

Well went to the doc. my a1c was 10.4 up 3 from Jan. reading so he doubled my meds. to 1000mg twice a day (metaformed). and continued to monitor. The ? I have to yall is how does this much meds affect yall especially when you first take it?

 
Old 08-11-2008, 07:05 PM   #6
Veteran
(male)
 
Join Date: Oct 2006
Location: Orwigsburg, PA, USA
Posts: 435
tfkeel HB User
Re: Having a problem and don't know what to do!!!!!!

Metformin has about a week lag for me. I have no idea how bad your diabetes is.

But I can tell you that for me, doubling the met dose and doing nothing else wouldn't even come close to putting me from 10.4 to under 7. It would require very serious reduction in my carbohydrate intake, in addition to doubling the met, to accomplish that.

You are on a maximum dose of metformin, now. And remember that metformin is only effective if it is active in your body at the same time your food is there. It has an elimination half-life of 4-8 hours in the body.

For best results, take your met as you begin your meal. If you are not on Glucophage XR (extended release) you can break your 1 gram tablets in half.

Take a half with your small meals, and a full tablet with your big meal of the day.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Actos
Amaryl
Avandia
Glipizide Glucophage
  Humalog
Lantus
Metformin
Novolog
Potassium




TOP THANKED CONTRIBUTORS



Cora1003 (68), SamQKitty (60), JJ (34), Azurah (17), 92261 (12), rosier (7), bdrunner79 (5), NewdestinyX (5), Laura789 (5), ladybud (5)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!